| Model Number |
8637-20 |
| Medical Device Problem Codes |
Insufficient Flow or Under Infusion (2182); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/23/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Information was received from a patient (pt) regarding an implantable infusion pump.The reason for call was pt reported the pump was alarming because the pump is empty and the alarm was waking them at night.Pt stated that they were having trouble with the pain clinic because the pump is not working for 5 months, they met a rep at the hospital and was told the pump was working properly, they did a ct scan and showed the catheter is in the right place.Pt is asking if the nurse can put a 'saline' in the pump.Pt said they had fentanyl and went through serious withdrawal.Agent reviewed information and redirected pt to their hcp to further address the issue.When asked for hcp information, pt said they found another doctor affiliated to the hospital, but they couldn't see them until they got the medical records for at least another week.
Additional Manufacturer Narrative
B3: date is approximate.Year is confirmed valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.